# SDR SWIA201439161

- Difficulty date: August 15, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 26,115 hours, 23,883 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: TR17300500000012
- Condition: Failed
- Location: Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WOW INPUT DURING GEAR RETRACTION.  R & R WOW PROXIMITY SENSOR RT INBD MLG AND UPPER SECTION HARNESS IAW AMM,
